# SDR SWAA2020040635387

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,216 hours, 28,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH CABIN EMERGENCY LIGHTING BATTERY PACK FAILS CAPACITY TEST. / REMOVED AND REPLACED 1 EACH CABIN EMERGENCY LIGHTING BATTERY PACK AT LOCATION M1670 PER AMM 33-51-06 AND ENG DWG 33500005
